MathSciNet Relay Station
MathSciNet bibliographic data
MR2149088 53C21 (35J60 58J05 58J60)
Chang, Sun-Yung Alice Conformal invariants and partial differential equations. Bull. Amer. Math. Soc. (N.S.) 42 (2005), no. 3, 365–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement